# SDR CA071204011

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Tcraft BC12D
- Aircraft time: 1,762 hours
- Engine: Cont A658
- Propeller: Univac 72A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSTALLING NEW STRUTS IAW APPLICABLE STC, THE LT REAR ATTACH FITTING SEPERATED (BROKE IN HALF) AS VERY SLIGHT DOWNWARD PRESSURE WAS APPLIED TO THE LIFT STRUT.  INSPECTION OF THE FAILED PART SHOWED A PRE EXISTING CRACK UNDER THE LOCKNUT. (TC NR 20071204011)
